Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The structure of local integral orthogonal groups


Author: D. G. James
Journal: Trans. Amer. Math. Soc. 228 (1977), 165-186
MSC: Primary 20G25; Secondary 10C30
DOI: https://doi.org/10.1090/S0002-9947-1977-0435244-8
MathSciNet review: 0435244
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let M be a lattice on a regular quadratic space over a nondyadic local field. The normal subgroups of the integral orthogonal group $ O(M)$ are determined.


References [Enhancements On Off] (What's this?)

  • [1] L. Bröcker, Orthogonale Gruppen über diskret bewerteten vollständigen Körpern, Abh. Math. Sem. Univ. Hamburg 34 (1969/70), 238-251. MR 42 #3188. MR 0268289 (42:3188)
  • [2] D. G. James, On the structure of orthogonal groups over local rings, Amer. J. Math. 95 (1973), 255-265. MR 48 #8653. MR 0330316 (48:8653)
  • [3] -, Orthogonal groups of three dimensional anisotropic quadratic forms, J. Algebra 37 (1975), 121-136. MR 0392828 (52:13641)
  • [4] R. P. Johnson, Orthogonal groups of local anisotropic spaces, Amer. J. Math. 91 (1969), 1077-1105. MR 41 #1893. MR 0257242 (41:1893)
  • [5] W. Klingenberg, Orthogonale Gruppen über lokalen Ringen, Amer. J. Math. 83 (1961), 281-320. MR 23 #A1726. MR 0124414 (23:A1726)
  • [6] K. E. Martin, Orthogonal groups over $ {\mathbf{R}}((\pi ))$, Amer. J. Math. 95 (1973), 59-79. MR 49 #438. MR 0335658 (49:438)
  • [7] O. T. O'Meara, Introduction to quadratic forms, Grundlehren der math. Wiss., Band 117, Springer-Verlag, Berlin and New York, 1963. MR 27 #2485.
  • [8] B. Pollak, On the structure of local orthogonal groups, Amer. J. Math. 88 (1966), 763-780. MR 34 #4369. MR 0204530 (34:4369)
  • [9] -, Orthogonal groups over $ {\mathbf{R}}((\pi ))$, Amer. J. Math. 90 (1968), 214-230. MR 36 #6510. MR 0223462 (36:6510)
  • [10] C. R. Riehm, Orthogonal groups over the integers of a local field. II, Amer. J. Math. 89 (1967), 549-577. MR 35 #6765. MR 0215930 (35:6765)
  • [11] -, The congruence subgroup problem over local fields, Amer. J. Math. 92 (1970), 771-778. MR 42 #3090. MR 0268191 (42:3090)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20G25, 10C30

Retrieve articles in all journals with MSC: 20G25, 10C30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1977-0435244-8
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society